Alert archive / Alabama / Tornado Warnings in 2007
Tornado Warning 81, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 1, 2007, 4:52 PM CST for Hale County, Alabama. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2007, 4:52 PM CST (22:52 UTC)
- Expired
- Mar 1, 2007, 5:30 PM CST
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Hale County, AL
The radar
The Birmingham radar (KBMX), 89 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 5:04 PM CST | HAIL 0.25 | Akron, AL | NUMEROUS REPORTS OF PEA SIZE HAIL IN AKRON. |
| Mar 1, 5:04 PM CST | HAIL 0.25 | Akron, AL | NUMEROUS REPORTS OF PEA SIZE HAIL WERE RECEIVED FROM THE AKRON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 7:28 AM CST | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 724 m²/s²
- 0-3 km storm-relative helicity
- 855 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 012252 RRA
TORBMX
ALC065-012330-
/O.NEW.KBMX.TO.W.0081.070301T2252Z-070301T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 PM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
HALE COUNTY IN WEST CENTRAL ALABAMA
* UNTIL 530 PM CST
* AT 449 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES
SOUTHWEST OF MOUNDVILLE...OR ABOUT 17 MILES NORTHWEST OF
GREENSBORO...MOVING NORTHEAST AT 60 MPH.
* THE TORNADO IS WILL BE NEAR...
MOUNDVILLE BY 500 PM CST
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3289 8780 3275 8780 3273 8758 3292 8746
3300 8752 3299 8769
$$
KSL1 follow-up statement
000
WWUS54 KBMX 012259
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
459 PM CST THU MAR 1 2007
ALC065-012330-
/O.CON.KBMX.TO.W.0081.000000T0000Z-070301T2330Z/
HALE AL-
459 PM CST THU MAR 1 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR NORTHERN
HALE COUNTY...
AT 457 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR AKRON...OR ABOUT
14 MILES NORTHWEST OF GREENSBORO...MOVING EAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
7 MILES SOUTH OF MOUNDVILLE BY 505 PM CST
WILEY BY 510 PM CST
LAT...LON 3289 8780 3275 8780 3275 8750 3292 8746
3300 8752 3299 8769
$$
STEFKOVICHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 1, 12:09 PM CST, 4 hours 43 minutes earlier.
Area forecast discussion, Mar 1, 12:09 PM CST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CST THU MAR 1 2007 .UPDATE...FOR 00Z AVIATION. && .DISCUSSION... MAIN LINE OF CONVECTION CONTINUES TO PUSH THROUGH CENTRAL ALABAMA WITH SEVERAL DISCRETE CELLS AHEAD OF THE MAIN LINE. COUNTIES WILL GRADUALLY BE CLEARED FROM THE WATCH BEHIND THE MAIN LINE. && .AVIATION...DISCUSSION FOR 00Z TAFS. COLD FRONT CONTINUES TO PUSH INTO WEST ALABAMA. SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF AND ALONG THE FRONT BUT SHOULD BE PUSHING OUT OF SOUTHEAST ALABAMA AROUND 04Z. CONDITIONS ARE EXPECTED TO IMPROVE RAPIDLY BEHIND THE FRONT FRONT WITH CEILINGS ABOVE 4000 FT THEN SCT CIRRUS LATER IN THE EVENING. FOR EET, ANB, MGM AND TOI...LOOK FOR ONGOING CONVECTION THROUGH THE NEXT FEW HOURS WITH IFR CEILING AND VIS WITHIN THUNDERSTORMS. WINDS WILL BE SOUTHERLY AND GUSTING TO 30KT UNTIL FRONTAL PASSAGE THEN BECOMING WEST NORTHWEST. FOR TCL AND BHM...CLEARING LINE IS APPROACHING AND VFR CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE EVENING. WINDS WILL BE WEST NORTHWEST THROUGH THE EVENING. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS UNTIL 8 PM TONIGHT. &&
Hazardous weather outlook, Mar 1, 4:50 PM CST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 450 PM CST THU MAR 1 2007 ALZ011>015-017>050-022300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 450 PM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SERIOUS THREAT OF SEVERE THUNDERSTORMS...INCLUDING A HIGH RISK OF TORNADOES...ACROSS MUCH OF CENTRAL ALABAMA THIS AFTERNOON INTO THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS...ALONG AND AHEAD OF A WARM FRONT NOW EDGING INTO NORTHWESTERN ALABAMA WILL CONTINUE TO MOVE EASTWARD ACROSS THE STATE...KEEPING THE THREAT FOR SEVERE WEATHER IN THE FORECAST AS LATE AS 10 PM. LARGE HAIL...LOCALLY DAMAGING WINDS AND TORNADOES...PERHAPS VIOLENT TORNADOES ARE EXPECTED GENERALLY SOUTHEAST OF A LINE FROM GRAYSON TO MILLPORT. THIS OUTBREAK IS PROVING TO BE SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS....AND QUICKLY IMPLEMENT YOUR EMERGENCY PLAN IF A WARNING IS ISSUED FOR YOUR AREA. ADDITIONALLY...WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED ON THURSDAY. 12/SIRMON
In the hours before
Local storm report, Mar 1, 3:48 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED AND STRUCTURAL DAMAGE IN
SAMANTHA.
&&
DSMITHLocal storm report, Mar 1, 3:49 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
&&
DSMITHLocal storm report, Mar 1, 4:22 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
422 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
&&
DSMITHLocal storm report, Mar 1, 4:24 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
&&
DESLocal storm report, Mar 1, 4:29 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
&&
DESLocal storm report, Mar 1, 4:30 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
430 PM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
1154 AM HAIL 10 S LINDEN 32.16N 87.79W
03/01/2007 E0.25 INCH MARENGO AL EMERGENCY MNGR
PEA HAIL REPORTED AT DIXONS MILL
1158 AM FUNNEL CLOUD 8 N BEXAR 34.31N 88.15W
03/01/2007 MARION AL PUBLIC
PUBLIC REPORT THROUGH EMERGENCY MANAGEMENT OF A FUNNEL
CLOUD
1240 PM TSTM WND DMG ORRVILLE 32.31N 87.25W
03/01/2007 DALLAS AL EMERGENCY MNGR
ROOF OFF HOUSE NEAR ORRVILLE. POSSIBLE TORNADO
0245 PM FUNNEL CLOUD VERNON 33.76N 88.11W
03/01/2007 LAMAR AL EMERGENCY MNGR
DAMAGE REPORTED IN VERNON. POSSIBLE TORNADO.
0300 PM HAIL 2 E ELROD 33.25N 87.75W
03/01/2007 E0.88 INCH TUSCALOOSA AL EMERGENCY MNGR
NICKEL SIZE HAIL IN THE BUHL COMMUNITY. FUNNEL CLOUD
REPORTED OVER BUHL
0305 PM TORNADO 12 SE HAYNEVILLE 32.06N 86.43W
03/01/2007 LOWNDES AL EMERGENCY MNGR
TOUCHDOWN REPORTED IN SANDY RIDGE. SEVERAL HOUSES
DAMAGED.
0310 PM FUNNEL CLOUD 4 S WINFIELD 33.87N 87.80W
03/01/2007 FAYETTE AL EMERGENCY MNGR
FUNNEL CLOUD REPORTED 4 MILES SOUTH OF WINFIELD.
0315 PM HAIL SAMANTHA 33.41N 87.58W
03/01/2007 E1.00 INCH TUSCALOOSA AL EMERGENCY MNGR
HAIL W/ TREES DOWN
0315 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL EMERGENCY MNGR
ROOF DAMAGE NEAR HWY 107 WITH TREES DOWN. POSSIBLE
TORNADO DAMAGE.
0315 PM TORNADO 10 SE HAYNEVILLE 32.08N 86.46W
03/01/2007 LOWNDES AL EMERGENCY MNGR
EMA REPORTS TOUCHDOWN IN LETOHATCHEE/SANDY RIDGE.
UNACCESSABLE AREA DUE TO DAMAGE. ASSISSTANCE FROM MGM SO
REQUESTED.
0325 PM HAIL NORTHPORT 33.24N 87.59W
03/01/2007 E1.75 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HEAVY RAIN MONTGOMERY 32.35N 86.28W
03/01/2007 E3.00 INCH MONTGOMERY AL AMATEUR RADIO
MONTGOMERY COUNTY MEASURED.
0330 PM HAIL 2 N NORTHPORT 33.27N 87.59W
03/01/2007 E0.50 INCH TUSCALOOSA AL AMATEUR RADIO
0330 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E1.00 INCH TUSCALOOSA AL FIRE DEPT/RESCUE
GENA IN TUSCALOOSA CO.
0330 PM TSTM WND DMG FAYETTE 33.69N 87.83W
03/01/2007 FAYETTE AL AMATEUR RADIO
CO RD 49. WORKSHOP DESTROYED. OTHER STRUCTURAL DAMAGE.
POSSIBLE TORNADO DAMAGE.
0330 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
STRUCTURAL DAMAGE AND GOLF BALL SIZE HAIL IN SAMANTHA.
POSSIBLE TORNADO.
0335 PM FLOOD MONTGOMERY 32.35N 86.28W
03/01/2007 MONTGOMERY AL AMATEUR RADIO
VAUGHN RD. DITCHES OVERFLOWING.
0335 PM HAIL 2 N OAK GROVE 33.22N 86.30W
03/01/2007 E0.88 INCH TALLADEGA AL AMATEUR RADIO
0335 PM TORNADO RAMER 32.06N 86.23W
03/01/2007 MONTGOMERY AL EMERGENCY MNGR
UNCONFIRMED TORNADO TOUCHDOWN
0345 PM FUNNEL CLOUD NE TUSCALOOSA 33.24N 87.54W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
0350 PM HAIL TUSCALOOSA 33.24N 87.54W
03/01/2007 E0.50 INCH TUSCALOOSA AL TRAINED SPOTTER
0350 PM FUNNEL CLOUD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL TRAINED SPOTTER
REPORTED BY SPOTTER
0350 PM TSTM WND DMG SAMANTHA 33.41N 87.58W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
ROOF DESTROYED ON HOME. POSSIBLE TORNADO DMG.
0412 PM TSTM WND DMG 1 SE GRAYSVILLE 33.62N 86.96W
03/01/2007 JEFFERSON AL LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE WESTWOOD COMMUNITY.
0415 PM FUNNEL CLOUD CARBON HILL 33.90N 87.53W
03/01/2007 WALKER AL PUBLIC
PUBLIC REPORTS A FUNNEL CLOUD OVER CARBON HILL MOVING
TOWARD MANCHESTER.
0428 PM FLASH FLOOD NORTHPORT 33.24N 87.59W
03/01/2007 TUSCALOOSA AL EMERGENCY MNGR
COUNTY ROAD 171 ON NORTH SIDE OF CITY FLOODED AND
IMPASSABLE.
&&
DESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 40 min |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 39 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 27 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:26 PM CST | Tornado Warning | BMX | Pickens | 34 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:44 PM CST | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.